# SDR AALA20070830

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T2337/10MAY - AFT CENTER BOOST PUMP CIRCUIT BREAKER POPPED.  CAPTAIN UNABLE TO GET FUEL FROM CENTER TANK.  RETURNED TO ORD DUE TO PASSENGER CUSTOMER SERVICE AND MAINTENANCE AVAILABILITY.  LANDED WITHOUT INCIDENT.  REPLACED AFT CENTER FUEL BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
